# SDR DXTA2024112101179

- Difficulty date: November 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

LEFT OUTBOARD MLG TIRE: ON THROTTLE UP ON DEPARTURE WE BEGAN TO GET A RUMBLING NOISE FROM THE LEFT LANDING GEAR. WE ABORTED OUR TAKEOFF AND REPORTED IT THE TOWER. WE WERE TOLD TO EXIT LEFT AND THAT OUR LEFT LANDING GEAR APPEARED TO BE ON FIRE. WE STOPPED THE AIRCRAFT, SHUT DOWN THE ENGINES AND PERFORMED THE EVACUATION QRC PROCEDURE.
